Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On local solvability of certain differential complexes

Author: Fabio Nicola
Journal: Proc. Amer. Math. Soc. 136 (2008), 351-358
MSC (2000): Primary 58J10; Secondary 35N05
Published electronically: September 25, 2007
MathSciNet review: 2350423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In any locally integrable structure a differential complex induced by the de Rham differential is naturally defined. We give necessary conditions, in terms of the signature of the Levi form, for its local solvability with a prescribed rate of shrinking.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J10, 35N05

Retrieve articles in all journals with MSC (2000): 58J10, 35N05

Additional Information

Fabio Nicola
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy

Received by editor(s): November 15, 2005
Received by editor(s) in revised form: June 7, 2006
Published electronically: September 25, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.